| Model Number |
24950JLQ |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/07/2017
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the remote monitor reader was getting too hot to touch.That patient was asked if it was warmer than normal electronics would get and the patient responded yes.The patient was advised to disconnect for at least 20 minutes and give it time to cool down and call back if the issue continues.The monitor is still in use.No patient complications have been reported as a result of this event.